5. The Universal Connection for Principal Bundles over Homogeneous Spaces and Twistor Space of Coadjoint Orbits

  • Indranil Biswas School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
  • Michael Lennox Wong Universit\"at Duisburg-Essen, Fakult\"at f\"ur Mathematik, Thea-Leymann-Str.~9, 45127 Essen, Germany

Abstract

Given a holomorphic principal bundle $Q\longrightarrow X$, the universal space of holomorphic connections is a torsor
$C_1(Q)$ for $\ad Q\otimes T^*X$ such that the pullback of $Q$ to $C_1(Q)$ has a tautological holomorphic connection. When
$X= G/P$, where $P$ is a parabolic subgroup of a complex simple group $G$, and $Q$ is the frame bundle of an ample line
bundle, we show that $C_1(Q)$ may be identified with $G/L$, where $L \subset P$ is a Levi factor. We use this identification
to construct the twistor space associated to a natural hyper-K\"ahler metric on $T^*(G/P)$, recovering Biquard's description of
this twistor space, but employing only finite-dimensional, Lie-theoretic means.

References

\bibitem[At]{Atiyah} {\sc M.F.~Atiyah}, {Complex Analytic Connections in Fibre Bundles},
\emph{Trans.~Amer.~Math.~Soc.}~\textbf{85} (1957) 181--207.
DOI 10.2307/1992969;
zbl 0078.16002;
MR0086359


\bibitem[Bi1]{Biquard1} {\sc O.~Biquard},
{Sur les \'equations de Nahm et la structure de Poisson des alg\`ebres de Lie semi-simples complexes}, \emph{Math.~Ann.}~304 (1996) 253--276.
DOI 10.1007/BF01446293;
zbl 0843.53027;
MR1371766

\bibitem[Bi2]{Biquard2} {\sc O.~Biquard},
{Twisteurs des orbites coadjointes et m\'etriques hyper-pseudok\"ahl\'eriennes}, \emph{Bull.~Soc.~math.~France} 126 (1998) 79--105.
DOI 10.24033/bsmf.2321;
zbl 0929.53024;
MR1651382

\bibitem[Fe]{Feix} {\sc B.~Feix}, {Hyperk\"ahler metrics on cotangent bundles}, \emph{J.~reine angew.~Math.}~{\bf 532} (2001), 33--46.
DOI 10.1515/crll.2001.017;
zbl 0976.53049;
MR1817502

\bibitem[Ka]{Kaledin} {\sc D.~Kaledin}, A canonical hyperk\"ahler metric on the total space of a cotangent bundle, \emph{Quaternionic structures in mathematics and physics (Rome, 1999)} 195--230, Univ. Studi Roma ``La Sapienza'', Rome, 1999.
zbl 1035.53063;
MR1848662;
arxiv math/0011256v1 [math.AG]

\bibitem[Kr]{Kronheimer} {\sc P.B.~Kronheimer}, {A hyper-K\"ahlerian structure on coadjoint orbits of a semisimple group}, \emph{J.~London Math.~Soc.}~(2) 42 (1990) 193--208.
DOI 10.1112/jlms/s2-42.2.193;
zbl 0721.22006;
MR1083440

\bibitem[HWW]{HWW} {\sc T.~Hausel}, {\sc M.L.~Wong} and {\sc D.~Wyss}, Arithmetic and
metric aspects of untwisted open de Rham spaces, in preparation.

\bibitem[HLR]{HLRV} {\sc T.~Hausel}, {\sc E.~Letellier} and {\sc F.~Rodriguez-Villegas}, {Arithmetic Harmonic Analysis on Character and Quiver Varieties}, \emph{Duke Math. Jour.}~{\bf 160} (2011), 323--400.
DOI 10.1215/00127094-1444258;
zbl 1246.14063;
MR2852119;
arxiv 0810.2076 [math.RT]

\bibitem[He]{Helgason} {\sc S.~Helgason}, \emph{Differential Geometry, Lie Groups, and Symmetric Spaces}, Graduate Studies in Mathematics, Volume 34, American Mathematical Society, 1978.
zbl 0451.53038;
MR1834454

\bibitem[Hi]{Hitchin} {\sc N.J.~Hitchin}, {The Self-Duality Equations on a Riemann Surface}, \emph{Proc.~London Math.~Soc.}~(3) 55 (1987) 59--126.
DOI 10.1112/plms/s3-55.1.59;
zbl 0634.53045;
MR0887284

\bibitem[HKLR]{HKLR} {\sc N.J.~Hitchin}, {\sc A.~Karlhede}, {\sc U.~Lindstr\"om} and {\sc M.~Ro\v{c}ek}, {Hyperk\"ahler Metrics and Supersymmetry}, \emph{Comm.~Math.~Phys.}~108 (1987),
535--589.
DOI 10.1007/BF01214418;
zbl 0612.53043;
MR0877637

\bibitem[Si]{Simpson} {\sc C.T.~Simpson}, The Hodge filtration on nonabelian cohomology, in
{{\it Algebraic Geometry--Santa Cruz 1995}}, Proc.~Sympos.~Pure Math., Vol.~\textbf{62}, Part 2, American Mathematical Society, Providence, RI, 1997, 217--281.
zbl 0914.14003;
MR1492538;
arxiv alg-geom/9604005v1

\bibitem[To]{Totaro} {\sc B.~Totaro}, {Complexifications of nonnegatively curved manifolds}, \emph{J.~Eur.~Math.~Soc.}~5 (2003) 69--94.
DOI 10.1007/s10097-002-0044-y;
zbl 1040.32006;
MR1961135
Published
2018-05-04
How to Cite
BISWAS, Indranil; WONG, Michael Lennox. 5. The Universal Connection for Principal Bundles over Homogeneous Spaces and Twistor Space of Coadjoint Orbits. DOCUMENTA MATHEMATICA, [S.l.], v. 23, p. 77-115, may 2018. ISSN 1431-0643. Available at: <https://ojs.elibm.org/index.php/dm/article/view/259>. Date accessed: 23 may 2018. doi: https://doi.org/10.25537/dm.2018v23.77-115.
Section
Unassigned Articles